Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Network-Colourings

Blanche Descartes
The Mathematical Gazette
Vol. 32, No. 299 (May, 1948), pp. 67-69
DOI: 10.2307/3610702
Stable URL: http://www.jstor.org/stable/3610702
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Network-Colourings
Preview not available

Page Thumbnails

  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69